Man struggles to move after taking too much Tramadol [Photo]


A Ghanaian man has found difficulty in moving after having an overdose of Tramadol.

This was captured in a footage shared by Instablog9ja on Friday, May 18, 2018.

In the video showed a male drug user who seemed to have lost the ability to walk smartly.
A sluggish movement highlighted the impact an overconsumption of the intoxicant has had on the man.
The well-being of individuals like him proved to be one of the things worthy of attention in recent BBC documentary, "Sweet Sweet Codeine".
The life of young man has seen a rapid decline due to an addiction to codeine.
A Facebook user, Mohammed Ciroma, expressed this in a post shared on Saturday, April 28, 2018.
In Ciroma's post captured a bare-chested individual who was seen walking a street in Maiduguri while wearing a tattered pants.
"This young man is at the abattoir in maiduguri. He was a hard working fellow, before becoming a victim of drug abuse, namely, codeine syrup.
"From making a clean living to a life of scavenging as the result of a drug abuse," writes Ciroma.
His poor physique announced a need for an urgent care.
A well prepared meal seem a good way to start for the challenged man who had things going well for him until he grew an addiction for codeine.

Comments